MIA cover

Mathematical Inequalities & Applications

Volume: 10

Year: 2007


Issue: 3 (July, 2007)
Article number / DOI Authors / Title Pages Abstract Article
10-45 C. Radhakrishna Rao: Antieigenvalues and antisingularvalues of a matrix and applications to problems in statistics 471–489 View View
10-46 J. C. Rosales, J. M. Urbano-Blanco: Contracted modular Diophantine inequalities and numerical semigroups 491–498 View View
10-47 Zhen-Hang Yang: On the log-convexity of two-parameter homogeneous functions 499–516 View View
10-48 Jamal Rooin, Mehdi Hassani: Some new inequalities between important means and applications to Ky Fan - type inequalities 517–527 View View
10-49 Branko J. Malešević: An application of λ-method on inequalities of Shafer-Fink's type 529–534 View View
10-50 Marek Niezgoda: On the Chebyshev functional 535–546 View View
10-51 L. Nikolova, L.-E. Persson, E. Ushakova, A. Wedestig: Weighted Hardy and Pólya-Knopp inequalities with variable limits 547–557 View View
10-52 Feng Qi, Shou-Xin Chen, Chao-Ping Chen: Monotonicity of ratio between the generalized logarithmic means 559–564 View View
10-53 Shanhe Wu: A further generalization of Aczél's inequality and Popoviciu's inequality 565–573 View View
10-54 T. N. Shanmugam, S. Sivasubramanian, S. Owa: On sandwich theorems for certain subclasses of analytic functions involving a linear operator 575–585 View View
10-55 Tibor K. Pogány, H. M. Srivastava: Some two-sided bounding inequalities for the Butzer-Flocke-Hauss omega function 587–595 View View
10-56 Bashir Ahmad, S. Sivasundaram: Some stability results for set integro-differential equations 597–605 View View
10-57 Mustafa Hasanbulli, Yuri V. Rogovchenko: Asymptotic behavior of nonoscillatory solutions of second order nonlinear neutral differential equations 607–618 View View
10-58 Hüseyin Bor: A note on absolute Riesz summability factors 619–625 View View
10-59 Qinghe Yin: Positivity of a class of cosine sums, II 627–642 View View
10-60 M. Lorente, M. S. Riveros: Two extrapolation theorems for related weights and applications 643–660 View View
10-61 Petr Gurka, Petteri Harjulehto, Aleš Nekvinda: Bessel potential spaces with variable exponent 661–676 View View
10-62 K. R. Kazmi, A. Khaliq, A. Raouf: Iterative approximation of solution of generalized mixed set-valued variational inequality problem 677–691 View View
10-63 Yuan Jun, Lv Songjun, Leng Gangsong: The p-affine surface area 693–702 View View
10-64 Ma Tongy, Zhao Lingzhi, Yuan Jun: Inequalities for the incenter simplices 703–709 View View
10-83 Tomasz Rychlik: Correction of "Optimal bounds for linear functionals on monotone functions" 711–711 View View